Jump to content
CrazyBoards.org

medication causing akathisia - inner restlessness should I lower dosage?


Recommended Posts

You should call your pdoc and ask. If your pdoc is not available, ask if they have someone covering who can answer your question. If you can't get ahold of your pdoc or someone who is covering for them, you might try asking the pharmacist where you got your prescription filled.

 

Unfortunately none of us nutjobs on the internet are qualified to answer medical questions... like specific meds for a specific situation, dosages, or starting/stopping/reducing. Those all take a qualified medical person to understand your specific situation and needs.

Link to comment
Share on other sites

I took cogentin for abilify-induced akathisia. It worked brilliantly. But I decided to try life without out it and now I'm fine. Seems like the akathisia was temporary. Pdoc didn't seem to think that it would be, but he was wrong. If you're lucky, it will pass. Until then, maybe your pdoc will have a solution.

Edited by Flash
Link to comment
Share on other sites

As Wooster said, we simply can't assist with dosage-related questions like this, and it would be irresponsible of us to try.  It really is not a good idea to make adjustments yourself without at least trying to speak to your pdoc or a locum/stand-in if she or he is not available.

 

eta I'm moving this to the Side Effects forum.

Edited by MiaB
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...